Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Nov, 1972, Volume 40, Issue 6

An Optimal Growth Model with Time Lags<1137:AOGMWT>2.0.CO;2-O
p. 1137-1146

Andrew Whinston, Edna Loehman, Mohamed A. El-Hodiri

The paper discusses the allocation of output among consumption and two types of capital with different gestation periods. Along an optimal path we show that the imputed prices of capital goods, from the time they start production, do not exceed the prices of output, which are not less than the marginal instantaneous utility of consumption. A simple numerical example helps to illustrate some further implications of the model.

Log In To View Full Content

Journal News